# SDR NSVA20070127

- Difficulty date: May 11, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N194CJ
- Make and model: Saab 340B
- Aircraft serial: 194
- Aircraft time: 32,052 hours, 37,393 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 89905202
- Part serial: 0581
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON OR SHORTLY AFTER TAKEOFF, THE LEFT ENGINE NUISANCE FIRE CWP AND LEFT ENGINE "T" HANDLE ILLUMINATED ALONG WITH A TRIPLE CHIME FOR APPROX 3-5 SECONDS.  NO OTHER ADVERSE INDICATIONS NOTICED.  REMOVED AND REPLACED LT FIRE DETECTOR CNTL UNIT IAW AMM 26-11-10-02, P/N OFF/ON: 899052-02, S/N OFF: 0581, S/N ON: 0798.  FURTHER TROUBLESHOT NACELLE FIRE DETECT SYSTEM AT THE FIRE LOOP, AND FOUND NO FAULTS IAW AMM 26-11-00-05.  OP'S CHECK GOOD.
